Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 88 of 192 found articles
 
 
  Fixed points of some nonlinear operators in spaces of multifunctions and the Ulam stability
 
 
Title: Fixed points of some nonlinear operators in spaces of multifunctions and the Ulam stability
Author: Brzdęk, Janusz
Piszczek, Magdalena
Appeared in: Journal of fixed point theory and applications
Paging: Volume 19 (2017) nr. 4 pages 2441-2448
Year: 2017
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 88 of 192 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands